Cone pseudodifferential operators in the edge symbolic calculus

Juan Bautista Gil, B. W. Schulze, J. Seiler

Research output: Contribution to journalArticle

50 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)221-260
Number of pages40
JournalOsaka Journal of Mathematics
Volume37
Issue number1
StatePublished - Mar 1 2000

Fingerprint

Symbolic Calculus
Pseudodifferential Operators
Cone

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this

Gil, Juan Bautista ; Schulze, B. W. ; Seiler, J. / Cone pseudodifferential operators in the edge symbolic calculus. In: Osaka Journal of Mathematics. 2000 ; Vol. 37, No. 1. pp. 221-260.
@article{b58ed7ce762c423cbb22125309ab7ff3,
title = "Cone pseudodifferential operators in the edge symbolic calculus",
author = "Gil, {Juan Bautista} and Schulze, {B. W.} and J. Seiler",
year = "2000",
month = "3",
day = "1",
language = "English (US)",
volume = "37",
pages = "221--260",
journal = "Osaka Journal of Mathematics",
issn = "0030-6126",
publisher = "Osaka University",
number = "1",

}

Gil, JB, Schulze, BW & Seiler, J 2000, 'Cone pseudodifferential operators in the edge symbolic calculus', Osaka Journal of Mathematics, vol. 37, no. 1, pp. 221-260.

Cone pseudodifferential operators in the edge symbolic calculus. / Gil, Juan Bautista; Schulze, B. W.; Seiler, J.

In: Osaka Journal of Mathematics, Vol. 37, No. 1, 01.03.2000, p. 221-260.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Cone pseudodifferential operators in the edge symbolic calculus

AU - Gil, Juan Bautista

AU - Schulze, B. W.

AU - Seiler, J.

PY - 2000/3/1

Y1 - 2000/3/1

UR - http://www.scopus.com/inward/record.url?scp=0000482654&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0000482654&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:0000482654

VL - 37

SP - 221

EP - 260

JO - Osaka Journal of Mathematics

JF - Osaka Journal of Mathematics

SN - 0030-6126

IS - 1

ER -